# SDR SWAA2022040790169

- Difficulty date: March 31, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737*
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231DF POPS WHEN WALKED ON. / [01] REMOVED FLOOR PANEL 231DF IAW AMM 53-21-00-000-801 REMOVED AND REPLACED FOAM TAPE PER AMM 53-21-00-400-801 OK TO CLOSE FLOOR PANEL;[02] VERIFIED CORRECTIVE ACTION STEP 1.;[03] OK TO CLOSE GIVEN PANEL 231DF.;[04] CLOSED FLOOR PANEL 231DF IAW AMM 53-21-00-400-801 35IN LB SCREW GUN ID: ATS2314 S/N: 1703470 DATE: 08/2021 DUE: 08/2022;[05] VERIFIED COMPLETION OF CORRECTIVE ACTION STEP 4.;[06] VERIFIED CLOSE ON PANEL 231DF.
